# SDR MDR00402

- Difficulty date: October 9, 2002
- Submitted: October 29, 2002
- Operation: General aviation
- Engine: Ge GE9090B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 1711M20P08
- Part serial: GWNHE300
- Condition: Cracked
- Location: 1st Stage
- Part time: 20,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPI INDICATIONS FOUND IN STAGE 1 BLADE RETAINER ARM AT EACH BLADE LOCATION.  ITEM TO BE RETURNED TO MFG FOR DETAILED ANALYSIS.  PART WOULD HAVE BEEN REDUNDANT TO SB 72455.
